# SDR QXEA200603153

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 13,193 hours, 9,682 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI FOR FLIGHT 4321, RECEIVED A RIGHT ENGINE LOW OIL STATUS MESSAGE.   RETURNED TO THE GATE.  MAINTENANCE SERVICED THE RIGHT ENGINE OIL AS REQUIRED.  MESSAGE WENT AWAY AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
